# SDR DALA2023030201578

- Difficulty date: October 16, 2022
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 108,333 hours, 16,026 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 DURING ACCOMPLISHING FQIS WIRING AND BONDINGH INSPECTION RIGHT WING FOUND THE CONNECTOR M1951 RESISTANCE OUT OF LIMITS. CORRECTIVE ACTION: COMPLIED WITH ER/A 602844-14AD REVISION ORIGINAL, REPAIRED THE WIRE HARNESS IAW CINCH SB CN1156-28-02 & WDM 28-41-23 REL 69.02 DATED 08/11/22. AND ACCOMPLISHED LOOP RESISTANCE MEASUREMENT ON WIRE BUNDLE S283T025-134 IAW B767-300 AMM 20-55-54 PB601 REL 136.02 DATED 09/26/22. FOUND SATISFACTORY. (2455432)
